# SDR SWAA2019090336507

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,911 hours, 24,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4175A5600
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN BROKEN OFF CEILING.  REINSTALLED SIGN PER MM.
